# SDR A6WA9900120

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7119 - DEN-RAP - LEFT PACK FAIL, SOME LAV CAS MESSAGE, PACK OVERHEAR SMOKE/ODOR IN CABIN.  REMOVED AND REPLACED NR 1 ENVIRONMENTAL CONTROL UNIT AND 87HB RELAY.  (M)
